Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 102436, 21 pages
http://dx.doi.org/10.1155/2011/102436
Research Article

Interval Type-2 Recurrent Fuzzy Neural System for Nonlinear Systems Control Using Stable Simultaneous Perturbation Stochastic Approximation Algorithm

Department of Electrical Engineering, Yuan Ze University, Chung-Li 32003, Taiwan

Received 31 August 2010; Revised 6 April 2011; Accepted 25 April 2011

Academic Editor: Geraldo Silva

Copyright © 2011 Ching-Hung Lee and Feng-Yu Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ching-Hung Lee and Feng-Yu Chang, “Interval Type-2 Recurrent Fuzzy Neural System for Nonlinear Systems Control Using Stable Simultaneous Perturbation Stochastic Approximation Algorithm,” Mathematical Problems in Engineering, vol. 2011, Article ID 102436, 21 pages, 2011. https://doi.org/10.1155/2011/102436.